JournalszaaVol. 10, No. 2pp. 169–182

On the Cauchy Problem for Quasilinear Hyperbolic Systems of Partial Differential-Functional Equations of the First Order

  • Tomasz Człapiński

    University of Gdansk, Poland
On the Cauchy Problem for Quasilinear Hyperbolic Systems of Partial Differential-Functional Equations of the First Order cover
Download PDF

Abstract

An existence and uniqueness theorem for the generalized solution (in the "almost everywhere" sense) of the Cauchy problem for a quasilinear functional partial differential system of the first order is proved.

Cite this article

Tomasz Człapiński, On the Cauchy Problem for Quasilinear Hyperbolic Systems of Partial Differential-Functional Equations of the First Order. Z. Anal. Anwend. 10 (1991), no. 2, pp. 169–182

DOI 10.4171/ZAA/439